question-icon

Suggest treatment for frequent burps and urination with low energy

default
Posted on Tue, 23 Jun 2015
Question: uneasy / queezy feeling in stomach. hot cold, burping farting peeing more than usual. feeing just blah low energy.
doctor
Answered by Dr. Hari Charan Perigela (31 minutes later)
Brief Answer:
It could be due to infection of the gut associated with Gastritis.

Detailed Answer:
Hi
All the symptoms that you have mentioned might due to infection of the gut associated with Gastritis.
In my opinion, you should stop Chicken soup.You should avoid spicy food and outside food.You should take Rabeprazole tablet along with Levosulpiride tablet.
Please take Oral rehydration Salt solution for general well being.
Nothing to worry. You will be alright.
Hope I answered your query. If you have any questions, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Hari Charan Perigela (31 minutes later)
Hello Dr. XXXXXXX
Rabeprazole is this over the counter drug?
is it similar or okay to substitute, say "Omeprazole?"

Also same question re: Levosulpiride
doctor
Answered by Dr. Hari Charan Perigela (14 minutes later)
Brief Answer:
You can take Nexium

Detailed Answer:
Hi
Rabeprazole is not available OTC. Though rabeprazole is the same class of drug as that of omeprazole, I prefer Esomeprazole to Omeprazole. You can try nexium otc.

Levosulpiride is a Prokinetic medicine. It is not available OTC.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2632 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

188 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest treatment for frequent burps and urination with low energy

Brief Answer: It could be due to infection of the gut associated with Gastritis. Detailed Answer: Hi All the symptoms that you have mentioned might due to infection of the gut associated with Gastritis. In my opinion, you should stop Chicken soup.You should avoid spicy food and outside food.You should take Rabeprazole tablet along with Levosulpiride tablet. Please take Oral rehydration Salt solution for general well being. Nothing to worry. You will be alright. Hope I answered your query. If you have any questions, I will clarify further. Wish you good health. Regards